skin-hair-icon
Alternative to Betnovate
I am 20 year old female and I have been using BETNOVATE CREAM regularly for fairness and acne. My family doctor told me not to use it so often. What are the side effects of long term use? Are there better drugs that I can use?
27729 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

Yes absolutely you need to stop using steroid creams like betnovate..as a dermatologist we never prescribe this cream for fairness..even if we prescribe it for other clinical conditions on the areas of body areas but never on the face. Side effects... Steroid Cream induces acne (pimples like eruptions). Atrophy(skin thinning), Moment you stop applying it you may feel skin will look dull, dryness & itching can be present (steriod induced dermatitis) Hypertrichosis(increased facial hairs) Early signs of ageing(wrinkles) Hyperpigmentation or hypopigmentation(black or white spots). So stop using betnovate nourish your skin with good moisturizer(fisioative moisturizing cream) morning- Golite cream, night -biluma cream u can mix the above prescribed moisturizing cream with day &night cream. Use moiz cleansing or cetaphil cleansing lotion for face wash..avoid soap.
Next Steps
meet dermatologist for further treatment and evaluation
Health Tips
Never use steroid cream like betnovate, tenovate ,panderm plus, fourderm creams etc.
Answered
Flag this Answer
Flag this answer
11/11 people found this helpful
Was this answer helpful?

This question featured in :

Betnovate n for acne scars Betnovate cream side effects
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.